Why Haven’t Your Period Yet?
. on June 30, I had a miscarriage at 2 weeks of gestation … the discharge of tissue and blood clots was like mens. I took an ultrasound, the doctor said it was positive for a miscarriage and I gave an abortion medicine to clean the blood, the doctor said … I came out again … I thought the blood was clean. Tp. until July, I haven’t come in another month. What’s that?
A miscarriage is a product of conception before 20 weeks of gestation and when the fetus weighs less than 500 grams. After a miscarriage, the pregnancy hormone / hCG hormone will not disappear immediately and will gradually decrease.
After a miscarriage, the menstrual cycle will start again after 4-6 weeks. Menstruation that occurs can be different from before, it could be more or less blood, it could be shorter or longer the length of the menstruation. Generally, the menstrual cycle will return to normal after 3x menstrual cycles.
However, women's fertility can return 2-4 weeks after a miscarriage. Therefore it is advisable to use contraception for the first 3 months after a miscarriage before starting the pregnancy program again. This aims to give the body the opportunity to fully recover after a miscarriage.
For now you don't need to worry just yet. You can wait up to 6 weeks after the miscarriage. If you haven't had your period yet, you can try doing a test pack first 1 week after that. If negative, do the testpack again 1 week after the last testpack.
If you haven't had your period for 3 days, not after a miscarriage, you should check with your obstetrician so that further tests can be done to determine the cause of the delayed menstruation that you are experiencing. Then you can be given the necessary further treatment.
For now you can do the following tips:
Better to use contraceptives such as condoms for 3 months or 3x menstrual cycles. Get enough rest. Consume healthy and nutritious foods Regularly moderate exercise Get used to a healthy lifestyle Manage stress well The following articles relate to the topic of your question:
Thank you and hope it helps,
dr. Devika Y